# SDR ASAA0380129

- Difficulty date: February 12, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING AT ROW 25 INOPERATIVE. REINSTALLED, RECONNECTED LIGHT ASSEMBLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
